# SDR ABXA20140527200

- Difficulty date: May 27, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143T80041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 549 INSIDE LOWER SEAL, FWD PART OF DOOR JAMB IS CORRODED.  NEW OUTER CHORD PN 143T8004-1, INSTALLED ON NR 1071.  SDR INFO CORRODED L2, PN 143T8004-1, SN NSN, PART NAME CHORD, FS & BS LOCATION ON ACFT 549 TO 593, STRINGER & WS LOCATION ON ACFT 33R.  ACFT WAS GNDED.
